MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795208
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A thorough investigation has been performed to identify the root cause of the reported issue, including a manufacturing evaluation and analysis of the involved monitor arm variant.Design improvement changes are under consideration to prevent potential recurrence.The system remains at the customer site with no further repair actions anticipated.
 
Event or Problem Description
A customer reported the display monitor mounting bracket broke on their affiniti 50 ultrasound system.The site¿s biomedical department ordered a replacement tilt swivel arm bracket kit to repair the system.No patient or user was harmed as a result of the issue.The system has been returned to service with no additional issues reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was identified that the previously submitted report id# 3019216-2024-00152 submitted on 2024-10-24 needed some clarification.Excessive force outside of the normal operating range was identified as the cause of the incident.There is no fault in the device's current design as the device¿s arm has the capacity to hold five times the weight of the mounted display.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key20527850
Report Number3019216-2024-00152
Device Sequence Number15449623
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public(01)00884838056244(21)US617D0750
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown